# SDR HALA2020022700043

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 30,436 hours, 4,823 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 33341190004
- Part serial: 63520
- Condition: Burned
- Part time: 6,861 hours, 1,030 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM- DURING LIGHTNING STRIKE INSPECTION FOUND LIGHTNING DAMAGE ON PITOT PROBE 3 (9DA3). // REMOVED AND REPLACED PITOT PROBE 3 (9DA3) PER AMM 34-11-15-000-801-A/400-801-A. NO BLOCKAGE NOTED. BITE OF THE PHC 3 OK - NO FAULTS NOTE. OK FOR SVC
